# SDR A6WA201240124

- Difficulty date: December 15, 2011
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 27,644 hours, 26,780 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Gouged
- Location: Rt Aileron L/E
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AILERON UPPER L/E SKIN GOUGED AT INBD HINGE.  FOUND DAMAGE TO BE PAINT ONLY.  FOUND GOUGE ON INBD HINGE FITTING ON RT AILERON.  REPAIRED RT AILERON INBD HINGE FITTING IAW REO 601R-57-61-395.
